Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 137, NWS St. Louis, MO

May 13, 2023Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2023, 2:26 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2023, 2:26 PM CDT (19:26 UTC)
Expired
May 13, 2023, 3:15 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Madison County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 2:37 PM CDTHAIL 11 Ne Saint John, MOREPORT FROM MPING: QUARTER (1.00 IN.).
May 13, 2:38 PM CDTHAIL 11 Sw Saint John, MOREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 12:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

485 
WUUS53 KLSX 131926
SVRLSX
ILC119-MOC189-510-132015-
/O.NEW.KLSX.SV.W.0137.230513T1926Z-230513T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
226 PM CDT Sat May 13 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Madison County in southwestern Illinois...
  St. Louis City in east central Missouri...
  Northeastern St. Louis County in east central Missouri...

* Until 315 PM CDT.

* At 225 PM CDT, a severe thunderstorm was located over Lambert-St.
  Louis International Airport, moving east at 20 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters. At 220 PM CDT, golf ball size 
           hail was reported near Bridgeton.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Florissant, University City, Granite City, Hazelwood,
  Ferguson, Overland, Clayton, Jennings, Bellefontaine Neighbors,
  Berkeley, Richmond Heights, Ladue, Olivette, Black Jack, St. John,
  Dellwood, Normandy, Northwoods, and Madison.

This also includes Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3866 9017 3866 9018 3864 9018 3860 9019
      3861 9021 3864 9037 3880 9033 3881 9011
TIME...MOT...LOC 1925Z 278DEG 17KT 3875 9038 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pfahler
2 follow-up statements
453 
WWUS53 KLSX 131951
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
251 PM CDT Sat May 13 2023

ILC119-MOC189-510-132015-
/O.CON.KLSX.SV.W.0137.000000T0000Z-230513T2015Z/
Madison IL-St. Louis City MO-St. Louis MO-
251 PM CDT Sat May 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND
NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST.
LOUIS CITY...

At 251 PM CDT, a severe thunderstorm was located over Riverview,
moving east at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Louis, University City, Granite City, Ferguson, Clayton,
Jennings, Bellefontaine Neighbors, Richmond Heights, Dellwood,
Normandy, Northwoods, Madison, Riverview, Venice, Hillsdale, Cool
Valley, Spanish Lake, Pagedale, Pine Lawn, and Moline Acres.

This also includes Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3866 9017 3866 9018 3864 9018 3860 9019
      3861 9021 3863 9034 3878 9029 3879 9012
TIME...MOT...LOC 1951Z 278DEG 17KT 3873 9022 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pfahler
149 
WWUS53 KLSX 132012
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
312 PM CDT Sat May 13 2023

ILC119-MOC189-510-132021-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-230513T2015Z/
Madison IL-St. Louis City MO-St. Louis MO-
312 PM CDT Sat May 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI AND ST. LOUIS CITY WILL EXPIRE AT 315 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Illinois...and east central Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Madison County.

LAT...LON 3866 9017 3866 9018 3864 9018 3860 9019
      3861 9021 3863 9034 3878 9029 3879 9012
TIME...MOT...LOC 2011Z 278DEG 17KT 3872 9011 

$$

Pfahler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:30 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 13, 12:30 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1230 PM CDT Sat May 13 2023

.UPDATE...
Issued at 1225 PM CDT Sat May 13 2023

Thunderstorms have begun forming along a convergent line nearing
the Mississippi River just north of St Louis. Instability has
maximized in our area today, with dewpoints in the low 70s and
temperatures warming into the 80s, yielding surface based CAPE in
excess of 3000. Wind shear is not overly strong, but sufficient
for briefly organized storms. Low level easterly flow developing
across Illinois will act to enhance the overall shear as storms
move east. Development further south is expected as the storms
encounter greater moisture and low level southeasterly inflow.
Large hail has been the primary threat so far, but damaging winds
are also becoming a possibility especially as storms form into a
cluster and progress to the southeast through Illinois.

Kimble

&&

.SHORT TERM... (Through Sunday Night)
Issued at 324 AM CDT Sat May 13 2023

(Today - Tonight)

A warm front as of 0700 UTC was located near a KSTJ>>KSTL>>KMVN line
this morning, growing more diffuse with southeastward extent. This
boundary likely will serve as the focus for thunderstorm development
this afternoon into the early evening as the warm front slowly moves
poleward. Further southwest, generally weak convection in
southeastern Kansas and northeastern Oklahoma (nearly in the same
locations as 24 hours ago) is moving eastward. The storms are
outflow dominant. Given this fact and a weakening low-level jet
after sunrise, the expectation is for just some scattered showers
and a few rumbles of thunder to reach parts of central and
southeast Missouri this morning. By late morning, we likely will see
a lull or complete dissipation in activity given the weakening low-
level jet and associated moisture convergence. Around midday or
shortly thereafter, additional storms should form near the warm
front. There is some uncertainty on how widespread storms will be
given that the front becomes more diffuse with east/southeast
extent, and therefore, the convergence along it weakens. There
should be enough instability (HREF probabilities for >2000 J/kg
40-50%) and adequate deep-layer shear (20-30 knots) for a few
strong to severe thunderstorms. Convective mode is likely to be a
combination of pulse storms and multicellular clusters, with a
transient supercell or two possible in parts of northeast Missouri
and west-central Illinois this afternoon where the deep-layer
shear is strongest. Steep midlevel lapse rates and high amounts of
CAPE within the hail-growth zone suggest hail is the main threat,
though damaging winds are also possible along with a brief
tornado potentially near the warm frontal boundary.

A continued chance of showers and thunderstorms exists tonight,
mainly in west central and south-central Illinois closer to the
position of the warm front. Convective coverage is once again a
question mark, as deterministic guidance suggests the best low-
level moisture convergence to be well to our northeast overnight
tonight in eastern Iowa and northern Illinois. In terms of severe
chances, the expectation is for these storms to be sub-severe
overnight due to lessening instability.

(Sunday - Sunday Night)

On Sunday, a midlevel shortwave trough is forecast to drop across
the western Great Lakes and into the Ohio Valley. This feature is
expected to help push the surface boundary southward as a cold
front. This cold front is likely to serve as the focus for showers
and thunderstorms through Sunday night. There remains some
uncertainty on the exact timing of this front, but the most likely
scenario is for thunderstorms to blossom in the afternoon hours
along/behind the front and continue through the evening. The best
coverage of storms will most likely be in parts of south central
and southwest Illinois where surface convergence is expected to be
strongest. A few of the storms on Sunday may be strong to severe,
with large hail the primary threat given continued presence of
steep midlevel lapse rates and tendency for storms to become more
elevated with time on Sunday.

Gosselin

.LONG TERM... (Monday through Friday)
Issued at 324 AM CDT Sat May 13 2023

(Monday - Wednesday Night)

Behind Sunday's cold front, there is high confidence in a cooler and
drier pattern for early/mid next week. While some shower activity
may be possible with weak/subtle northwest flow shortwave troughs
and associated secondary cold frontal passages, dry low-level air,
nebulous/weak forcing for ascent, and instability remaining well
south and west of the CWA all suggest most if not all of the area
will stay dry. Temperatures on Monday will be the coolest of the
period as 850-hPa temperatures drop back to near +10C and the
anomalously strong surface high to our northwest has its most
influence over the region. Highs in the low to mid 70s are forecast
Monday afternoon, with a gradual warming trend through Wednesday.
The coolest night of the period is expected to be Monday night into
Tuesday morning, with a clear sky and light/variable winds in close
proximity to the surface anticyclone. Forecast lows range from the
low to mid 50s, but given dewpoints in the mid 40s, would not be
surprised to see some 40s for lows in northeast Missouri and west-
central Illinois.

(Thursday - Friday)

Ensemble guidance is in high agreement that mid/upper level
northwest flow will continue to end the work week. Another shortwave
trough is likely to transverse the Upper Midwest into the Great
Lakes during the period, with a cold front moving across the
Mississippi Valley. The specifics with these features is uncertain
at this time, including but not limited to: the strength/timing of
the midlevel shortwave trough and the timing of the cold front. This
front should bring a chance of showers and thunderstorms. Ahead of
the front, above normal temperatures are likely on Thursday, with
cooler temperatures behind it on Friday. Ensemble guidance show that
the air mass behind this front is likely to be cooler than the front
moving through late Sunday. Anomalies of 850-hPa temperatures on
both the GEFS/EPS are in the 4 to 6C range below normal for late
May.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1225 PM CDT Sat May 13 2023

Primary impact for TAFs is the timing of thunderstorms this
afternoon. Storms have begun to form and so confidence has
increased in the timing of storms moving through the metro in the
next couple of hours. This looks like the primary threat window
for today, with conditions improving after the storms move
through. A cold front moves in from the north on Sunday and may
bring some MVFR ceilings with it when it arrives at Quincy. It
could also serve as a focus for more thunderstorm development on
Sunday as it pushes southward.

Kimble

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 13, 4:53 AM CDT, 9 hours 33 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service St Louis MO
453 AM CDT Sat May 13 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-140845-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
453 AM CDT Sat May 13 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms are forecast today. A few of these storms may
be strong to severe between 1 and 7 PM with large hail the main
threat. Damaging winds and a tornado are also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance for thunderstorms Sunday through Sunday night.
A few of these storms may be strong to severe Sunday afternoon and
evening with large hail the main threat once again.

Another chance of thunderstorms exists across the area Thursday
through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail or damaging winds to the
National Weather Service in St. Louis.

Gosselin

In the hours before

Local storm report, May 13, 2:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             1 ESE SAINT CHARLES     38.78N 90.50W
05/13/2023  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            PERSON ESTIMATED THE SIZE OF THE HAIL WHILE
            DRIVING IN THEIR VEHICLE.

&&

MAPLES
Local storm report, May 13, 2:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             2 W SAINT CHARLES       38.79N 90.55W
05/13/2023  E0.70 INCH       ST. CHARLES        MO   PUBLIC

&&
Local storm report, May 13, 2:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             2 SSW SAINT CHARLES     38.77N 90.52W
05/13/2023  E1.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

BRC
Local storm report, May 13, 2:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             2 E HARVESTER           38.74N 90.54W
05/13/2023  U1.00 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0205 PM     HAIL             1 NE HARVESTER          38.77N 90.57W
05/13/2023  U0.75 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0206 PM     HAIL             2 S SAINT CHARLES       38.76N 90.51W
05/13/2023  E1.00 INCH       ST. CHARLES        MO   PUBLIC

0206 PM     HAIL             2 E HARVESTER           38.74N 90.54W
05/13/2023  U1.50 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0206 PM     HAIL             2 NE HARVESTER          38.78N 90.55W
05/13/2023  U1.00 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0207 PM     HAIL             2 S SAINT CHARLES       38.76N 90.52W
05/13/2023  U1.00 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0207 PM     HAIL             3 S SAINT CHARLES       38.75N 90.52W
05/13/2023  U1.00 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0208 PM     HAIL             SAINT CHARLES           38.79N 90.51W
05/13/2023  U0.75 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0209 PM     HAIL             2 S SAINT CHARLES       38.76N 90.51W
05/13/2023  U1.25 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0209 PM     HAIL             SAINT CHARLES           38.78N 90.51W
05/13/2023  U0.75 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0210 PM     HAIL             2 S SAINT CHARLES       38.76N 90.50W
05/13/2023  E1.00 INCH       ST. CHARLES        MO   PUBLIC

0210 PM     HAIL             3 S SAINT CHARLES       38.75N 90.52W
05/13/2023  U1.25 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0211 PM     HAIL             2 S SAINT CHARLES       38.76N 90.50W
05/13/2023  E1.50 INCH       ST. CHARLES        MO   PUBLIC

&&
Local storm report, May 13, 2:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     HAIL             1 SE SAINT CHARLES      38.78N 90.50W
05/13/2023  M1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            SPOTTER OBSERVED QUARTER SIZED HAIL AND TREE
            LIMBS DOWN. LIMBS ARE APPROXIMATELY 2-4
            INCHES IN DIAMETER.

&&

MAPLES
Local storm report, May 13, 2:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 WSW BRIDGETON         38.75N 90.46W
05/13/2023  M1.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            NEAR I-70 EAST OF THE MISSOURI RIVER.

&&

MAPLES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 11:18 AM CDTSevere Thunderstorm WarningLSXPike, Ralls42 min
May 13, 11:26 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike49 min
May 13, 12:02 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren43 min
May 13, 12:17 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren43 min
May 13, 12:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles51 min
May 13, 1:56 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min
May 13, 2:45 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis45 min
May 13, 3:30 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis19 min
May 13, 3:57 PM CDTSevere Thunderstorm WarningLSXIron, Washington29 min
May 13, 5:16 PM CDTAreal Flood AdvisoryLSXJefferson104 min
May 13, 6:20 PM CDTAreal Flood AdvisoryLSXIron, Reynolds100 min
May 13, 6:46 PM CDTAreal Flood AdvisoryLSXReynolds92 min
May 13, 2:15 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin45 min
May 13, 2:49 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair41 min
May 13, 2:54 PM CDTSevere Thunderstorm WarningLSXMacoupin24 min
May 13, 3:01 PM CDTSevere Thunderstorm WarningLSXMacoupin44 min
May 13, 3:26 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair49 min
May 13, 3:41 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison49 min
May 13, 3:46 PM CDTSevere Thunderstorm WarningLSXBond, Clinton44 min
May 13, 3:59 PM CDTTornado WarningLSXMadison31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.